Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my ten years old son has epilepsy. When diagnosis was made, we, his parents, were out of our minds. It just seemed unbelievable. However, the doctors have been running his therapy in a way that really satisfies us. Couple of days ago, my son was prescribed with a new drug called Lamictal. I do not know anything about it so I was wondering if you can tell me what the side effects of Lamictal are.

Loading...

Hi, Lamictal is used in order to control partial seizures in people that suffer from epilepsy. When taking this drug for the first time, a rash may be developed. This usually happens within the first two to eight weeks of Lamictal therapy. If such a condition develops in your son, contact the doctor as soon as possible since it can become dangerous, especially with children. It is very important to take this drug as the doctor prescribed it. Do not seize the therapy without consulting the doctor. The side effects can not be anticipated and if they occur or change, again the consultation with the doctor is necessary. The common side effects are: blurred vision, double vision, dry mouth headache, fatigue, vomiting. Since it is a child you are asking about, additional side effects may occur. Such are: bronchitis, hemorrhage, face swelling, infection, tooth problems, ear problems. Again, it is important to apply the doctor's orders, inform him of any side effects if appear and do not do anything on your own.
Reply

Loading...